# SDR REXA2022032200439

- Difficulty date: February 20, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH6703333902
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MACHINED FITTING LEFT OF STGR 23L AT FS 565.00 IS CORRODED - REMOVED AND DRILLED UP NEW PART INSTALLED SERVICEABLE MACHINE BRACKET P/N SH670-33390-2 AT STEP 23L AT FS 565.00 IAW CRJ 900 SRM 51-42-26-001-001-A01, 51-40-11-001-001-A01, 51-42-22-001-001-A01, AND 51-42-15-001-001-A01
